# SDR IU62003F00028

- Difficulty date: June 13, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494715
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 47,688 hours
- Component: Actuator
- Component part number: 654485113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER ACTUATOR HOUSING CRACKED AROUND SHOULDER ON THE INSIDE DIAMETER OF THE HOUSING.  OLD STYLE HOUSING IS SUSECPTIBLE TO CRACKING.  REPLACE WITH NEW STEEL HOUSING.  (NR 178260)
